# SDR 06FDEA0446

- Difficulty date: January 30, 2006
- Submitted: February 2, 2006
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11
- Aircraft serial: 48547
- Aircraft time: 47,138 hours, 10,726 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Doubler
- Part number: ARB28932
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING FIXED LEADING EDGE INTERNAL BEADED DOUBLER FOUND CRACKED AT XORS 542.  REPAIR CARRIED OUT AT CRACK FOUND AT RIGHT HAND WING FIXED LEADING EDGE INTERNAL BEADED DOUBLER AT XORS 542 AS PER FEDEX EA 1-5730-90735, TITLE: WING - LEADING EDGE BEADED DOUBLER - PERMANENT REPAIR.  REPAIR CLASSIFIED AS MINOR AS PER GMM 6- 2-100.
